Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 38, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 31, 2015, 4:21 PM CDT for Lowndes County, Mississippi. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2015, 4:21 PM CDT (21:21 UTC)
- Expired
- Mar 31, 2015, 4:41 PM CDT
- In force
- 20 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Lowndes County, MS
The radar
The Columbus AFB radar (KGWX), 48 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 1:45 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.4 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -343 J/kg
- Mixed-layer LCL
- 1173 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 173 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 10:53 AM CDT, 5 hours 28 minutes earlier.
Area forecast discussion, Mar 31, 10:53 AM CDT, 5 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1053 AM CDT TUE MAR 31 2015 .UPDATE...TEMPERATURES CONTINUE TO WARM INTO THE UPPER 60S AND LOWER 70S ACROSS THE REGION GIVEN PLENTY OF SOUTHERLY FLOW AND SUNSHINE. AS TEMPERATURES CONTINUE TO HEAT...ALONG WITH A MOIST AIRMASS..A DIFFUSE BOUNDARY AND AN APPROACHING DISTURBANCE...THIS WILL SET THE STAGE FOR SEVERE STORM POTENTIAL ACROSS THE NORTHERN PART OF THE ARKLAMISS REGION. SOME STORMS HAVE ALREADY DEVELOPED IN ARKANSAS AND EXPECT THAT ADDITIONAL STORM WILL DEVELOP THROUGH THE AFTERNOON. THIS IS ALSO SUPPORTED BY HI-RES GUIDANCE AS WELL. STEEP LAPSE RATES CHARACTERIZED BY 28-30 VERTICAL TOTALS AND GOOD CAPE IN THE -10 TO -30C HAIL GROWTH REGION WILL YIELD SOME SEVERE STORMS WITH LARGE HAIL TO THE SIZE OF GOLFBALLS WILL BE POSSIBLE ACROSS THE NORTH IN ADDITION TO 60MPH WIND GUSTS. DUE TO THIS INCREASING CONFIDENCE...WE HAVE RAISED PORTIONS OF NORTH CENTRAL MISSISSIPPI TO AN ELEVATED RISK OF SEVERE STORMS AND INCREASED THE HAIL SIZE FOR ALL LOCATIONS GENERALLY NORTH OF I-20 FOR THIS AFTERNOON INTO THIS EVENING. OTHER FORECAST PARAMETERS SEEM IN GOOD SHAPE AND ONLY HOURLY ADJUSTMENTS WERE NEEDED. /28/ && .AVIATION...VFR CONDITIONS PREVAIL AT ALL TAF SITES THIS MORNING AND EXPECT THESE CONDITIONS TO CONTINUE INTO THE EARLY AFTERNOON HOURS. A DISTURBANCE SHIFTING EAST THROUGH THE REGION TODAY...IN ADDITION TO INCREASING MOISTURE...WILL BRING AN INCREASE IN CLOUDS TO THE REGION. CONVECTION WILL ALSO BEGIN TO IMPEDE UPON THE REGION...MAINLY NORTH OF INTERSTATE 20...FROM LATE MORNING AND THROUGH THE AFTERNOON. HAIL AND GUSTY WINDS WILL BE POSSIBLE WITH THE MOST INTENSE STORMS IN THIS AREA. AS A RESULT OF INCREASING CLOUDS AND CONVECTION...PERIODS OF MVFR/IFR CEILINGS AND/OR VISIBILITIES WILL BE POSSIBLE THROUGHOUT TODAY. WINDS TODAY WILL BE WEST SOUTHWESTERLY AROUND 10 KNOTS...AND SUBSIDE TONIGHT TO BETWEEN 3-5 KNOTS. SOME PATCHY FOG AGAIN CAN'T BE RULED OUT AT SOME TAF SITES EARLY WEDNESDAY MORNING. /19//15/ && .PREV DISCUSSION... /ISSUED 413 AM CDT TUE MAR 31 2015/ DISCUSSION...TODAY THROUGH WEDNESDAY NIGHT...A BOUNDARY MEANDERING ABOUT ACROSS THE NORTHERN HALF OF THE FORECAST AREA...IN ADDITION TO AN APPROACHING DISTURBANCE ALOFT...DAYTIME HEATING...AND A MOISTENING AIRMASS...WILL RESULT IN SHOWERS AND THUNDERSTORMS DEVELOPING FROM LATE THIS MORNING THROUGH THE AFTERNOON...PRIMARILY OVER LOCALES NORTH OF THE INTERSTATE 20 CORRIDOR. WEAK RIDGING ALOFT...ALONG WITH SOME DRIER AIR ALOFT...LOOKS TO KEEP RAIN CHANCES SCARCE OVER MY SOUTH. A FEW SEVERE STORMS REMAIN POSSIBLE FROM MIDDAY INTO EARLY THIS EVENING. AGAIN...INCREASING INSTABILITY DURING THE DAY...STEEP MID- LEVEL LAPSE RATES ON THE ORDER OF 7.5-8 C/KM AND 28-30C VERTICAL TOTALS...COULD YIELD A FEW ROBUST STORMS CAPABLE OF PRODUCING LARGE HAIL AND GUSTY WINDS. AT THE MOMENT...THE BEST POTENTIAL FOR THIS REMAINS NORTH OF THE INTERSTATE 20 CORRIDOR. HERE...THERE REMAINS A BETTER COMBINATION OF THE ABOVE PARAMETERS...IN ADDITION TO BETTER FORCING...AND LESS INFLUENCE FROM THE WEAK RIDGING/DRIER AIR PREVIOUSLY MENTIONED ACROSS MY SOUTH. MOST CONVECTION WILL WIND DOWN AFTER SUNSET...BUT SOME COULD LINGER ACROSS MY NORTH A LITTLE LATER INTO THE NIGHT. CHANCES FOR SHOWERS AND STORMS REMAIN IN THE FORECAST WEDNESDAY AND WEDNESDAY NIGHT. THIS WILL BE AS A RESULT OF A SHORTWAVE... CURRENTLY SEEN ON SATELLITE AS A CLOSED LOW OVER THE BAJA PENINSULA...SHIFTING EAST OUT OF THE SOUTHERN PLAINS AND INTO THE LOWER MISSISSIPPI RIVER VALLEY. AHEAD OF THE SHORTWAVE...RIDGING BUILDING EAST THROUGH THE REGION WILL CAUSE THE BOUNDARY TO LIFT NORTH AND OUT OF THE FORECAST AREA. DESPITE THE TROUGH WEAKENING AS IT APPROACHES AND MOVES THROUGH THE CWA...WITH A WARM MOIST AND UNSTABLE AIRMASS OVER THE REGION...IT'LL STILL BE ABLE TO SPARK SOME CONVECTION OVER THE REGION WEDNESDAY INTO WEDNESDAY NIGHT. /19/ THURSDAY THROUGH NEXT MONDAY...AT THE BEGINNING OF THE PERIOD MID/UPPER LEVEL COLD CORE CURRENTLY LOCATED NEAR BAJA WILL HAVE OPENED UP AND PHASED INTO THE WESTERLY FLOW TO A POSITION JUST WEST OF THE AREA. IN THE LOWER LEVELS...SOUTHERLY FLOW WILL BE FIRMLY ESTABLISHED WITH WIDESPREAD MID 60S DEWPOINTS. WITH THE ASCENT FROM THE PASSING WAVE...EXPECT TO HAVE A GOOD SCATTERING OF DIURNALLY DRIVEN CONVECTION IN THE ABSENCE OF ANY LOCALIZED SURFACE FOCUS. WHILE CAPES FROM 1500-2500 J/KG WILL BE COMMON ACROSS THE AREA AS FUEL FOR THE STORMS...SEVERE POSSIBILITIES DO NOT LOOK THAT IMPRESSIVE AT THE MOMENT GIVEN NEAR 6 C/KM H7-H5 LAPSE RATES AND LOW DEEP LAYER SHEAR VALUES. VEERING WINDS IN THE COLUMN AFTER THE WAVE PASSES WILL ALLOW DRIER AIR TO MOVE INTO THE COLUMN OVERNIGHT...ESPECIALLY AROUND H85 ALLOWING A STRONG CAP TO DEVELOP. AT THE SURFACE...BELOW THE INVERSION...LOW LEVEL SOUTHERLY FLOW WILL MAINTAIN MOISTURE LEVELS WITH MID 60S DEWPOINTS CONTINUING OVER THE AREA. MORE IMPRESSIVE WAVE WILL PULL OUT OF THE ROCKIES THURSDAY EVENING AS SURFACE LOW PRESSURE DEVELOPS OVER THE PANHANDLE OF TX AND BEGINS DRAGGING A DEVELOPING COLD FRONT EAST OVERNIGHT. CONVECTION LOOKS TO BE HELD AT BAY FOR THE MOST PART DURING THE MORNING HOURS FRIDAY AS LOW LEVEL CAP HOLDS STRONG. HOWEVER...INCREASING MOISTURE ADVECTION THROUGH THE CAPPING LAYER SHOULD BE ENOUGH TO BREAK IT DOWN IMMEDIATELY AHEAD OF THE APPROACHING FRONTAL BOUNDARY BY NOON. EXPECT A SQUALL LINE WILL BE DEVELOPING OR APPROACHING THE NW PORTION OF THE AREA BY AFTERNOON. CAPES AROUND 2500 J/KG...H7-H5 LAPSE RATES FROM 7-8 C/KM AND 50+ KNOTS OF DEEP LAYER SHEAR SHOULD PROMOTE A SEVERE POTENTIAL FRIDAY AFTERNOON FOR AT LEAST THE NORTHERN HALF OF THE FORECAST AREA. NEAR ORTHOGONAL ORIENTATION OF DEEP LAYER SHEAR VECTORS TO EXPECTED SQUALL LINE POSITION SUGGESTS A DAMAGING WIND THREAT WILL EXIST. SQUALL LINE AND FRONTAL BOUNDARY WILL RACE SOUTHEAST THROUGH THE AREA BY MIDNIGHT FRIDAY NIGHT WITH HIGH PRESSURE BUILDING IN FOR THE WEEKEND. FAST PACED FLOW PATTERN WILL NOT ALLOW THE COOL AIRMASS TO REMAIN VERY LONG. BOUNDARY WILL BEGIN BACKING UP FROM THE SW WITH SHOWERS INVADING FROM THE WEST ONCE AGAIN BY SUNDAY. /26/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 81 59 81 63 / 19 10 23 20 MERIDIAN 80 57 81 60 / 26 21 31 20 VICKSBURG 82 59 82 63 / 16 6 15 20 HATTIESBURG 83 59 84 64 / 5 5 14 20 NATCHEZ 80 59 81 64 / 5 4 14 20 GREENVILLE 78 58 79 62 / 61 26 36 20 GREENWOOD 77 58 79 62 / 61 37 40 20 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 28/15/19/26
Hazardous weather outlook, Mar 31, 9:36 AM CDT, 6 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 936 AM CDT TUE MAR 31 2015 ARZ074-MSZ035>037-041>046-052-011445- ASHLEY-HUMPHREYS-HOLMES-ATTALA-SHARKEY-YAZOO-MADISON-LEAKE- NESHOBA-KEMPER-LAUDERDALE- 936 AM CDT TUE MAR 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...AND CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...TODAY THERE IS A LIMITED POTENTIAL FOR THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF GOLF BALLS...AND WIND GUSTS OF 60 MPH OVER MANY LOCATIONS NORTH OF THE INTERSTATE 20 CORRIDOR...AS A WEAK DISTURBANCE INTERACTS WITH A SLOW MOVING WARM FRONT. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS TO 60 MPH OR GREATER AND HAIL TO THE SIZE OF QUARTERS OR LARGER WILL BE POSSIBLE ROUGHLY NORTHWEST OF A NATCHEZ TO JACKSON TO MERIDIAN LINE FRIDAY. AREAS NORTH OF A BASTROP LOUISIANA TO MAYERSVILLE TO GREENWOOD MISSISSIPPI LINE WILL HAVE THE GREATEST POTENTIAL FOR SEVERE WEATHER. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY AND FRIDAY. ARZ075-MSZ018-019-025>034-038-039-011445- CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-WINSTON-NOXUBEE- 936 AM CDT TUE MAR 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND NORTH CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...TODAY THERE IS GREATER CONFIDENCE FOR THE POTENTIAL OF THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF GOLF BALLS...AND WIND GUSTS OF 60 MPH FOR AREAS GENERALLY ALONG THE HIGHWAY 82 CORRIDOR THIS AFTERNOON AND EARLY EVENING...AS A WEAK DISTURBANCE INTERACTS WITH A SLOW MOVING WARM FRONT. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS TO 60 MPH OR GREATER AND HAIL TO THE SIZE OF QUARTERS OR LARGER WILL BE POSSIBLE ROUGHLY NORTHWEST OF A NATCHEZ TO JACKSON TO MERIDIAN LINE FRIDAY. AREAS NORTH OF A BASTROP LOUISIANA TO MAYERSVILLE TO GREENWOOD MISSISSIPPI LINE WILL HAVE THE GREATEST POTENTIAL FOR SEVERE WEATHER. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY AND FRIDAY. LAZ007>009-015-016-023>026-MSZ040-047>051-053>066-072>074-011445- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON-FRANKLIN- CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-WARREN-HINDS-RANKIN-SCOTT- NEWTON-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION- LAMAR-FORREST- 936 AM CDT TUE MAR 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS TO 60 MPH OR GREATER AND HAIL TO THE SIZE OF QUARTERS OR LARGER WILL BE POSSIBLE ROUGHLY NORTHWEST OF A NATCHEZ TO JACKSON TO MERIDIAN LINE FRIDAY. AREAS NORTH OF A BASTROP LOUISIANA TO MAYERSVILLE TO GREENWOOD MISSISSIPPI LINE WILL HAVE THE GREATEST POTENTIAL FOR SEVERE WEATHER. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION FRIDAY. 15 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Mar 31, 2:17 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
217 PM CDT TUE MAR 31 2015
MSZ018-312000-
BOLIVAR-
217 PM CDT TUE MAR 31 2015
...A STRONG THUNDERSTORM WILL AFFECT FAR NORTHERN BOLIVAR COUNTY...
AT 216 PM CDT...A STRONG THUNDERSTORM WAS OVER CRUMROD...OR NEAR
WHITE RIVER NATIONAL WILDLIFE REFUGE...MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SHELBY...DEESON...DUNCAN AND ALLIGATOR.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3390 9067 3401 9091 3402 9092 3404 9089
3405 9089 3409 9087 3410 9088 3409 9092
3412 9095 3412 9067
TIME...MOT...LOC 1916Z 290DEG 21KT 3417 9100
CELocal storm report, Mar 31, 4:04 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
404 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL ROSEDALE 33.85N 91.03W
03/31/2015 E0.25 INCH BOLIVAR MS EMERGENCY MNGR
PEA SIZED HAIL REPORTED NEAR ROSEDALE. REPORTED BY
EMERGENCY MANAGEMENT.
0355 PM HAIL BENOIT 33.65N 91.01W
03/31/2015 E0.25 INCH BOLIVAR MS EMERGENCY MNGR
PEA SIZED HAIL REPORTED NEAR BENOIT. REPORTED BY
EMERGENCY MANAGEMENT.
0400 PM HAIL 1 N BENOIT 33.67N 91.01W
03/31/2015 E1.75 INCH BOLIVAR MS EMERGENCY MNGR
GOLF BALL SIZED HAIL REPORTED JUST NORTH OF BENOIT.
REPORTED BY EMERGENCY MANAGEMENT
&&Special weather statement, Mar 31, 4:16 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
416 PM CDT TUE MAR 31 2015
MSZ031-312145-
LOWNDES-
416 PM CDT TUE MAR 31 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LOWNDES COUNTY...
AT 416 PM CDT...A STRONG THUNDERSTORM WAS OVER COLUMBUS...MOVING EAST
AT 20 MPH.
WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR...
STEENS AROUND 425 PM CDT.
LAT...LON 3358 8827 3343 8829 3343 8831 3345 8846
3345 8847 3363 8847 3365 8826
TIME...MOT...LOC 2116Z 269DEG 19KT 3354 8838
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 2:17 PM CDT | Special Weather Statement | JAN | Bolivar | 43 min |
| Mar 31, 3:09 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 81 min |
| Mar 31, 3:53 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 67 min |
| Mar 31, 4:00 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 60 min |
| Mar 31, 4:16 PM CDT | Special Weather Statement | JAN | Lowndes | 29 min |
| Mar 31, 4:48 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Leflore, Sunflower, Washington | 57 min |
| Mar 31, 5:34 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys | 56 min |
| Mar 31, 6:19 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Yazoo | 56 min |
| Mar 31, 6:58 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 32 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.